# SDR 95ZZZW358

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 480
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON FORWARD SIDE OF FRAME BS 480 BETWEEN STRINGER 28L AND 29L.  REMOVED CORROSION PER SRM 51-10-06, OUT OF LIMITS.  REMOVED DAMAGE AREA AS PER SRM 51-40-3.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 1 INCH BY 1 INCH BY 6 INCHES 2024-T3 .050.  ALODINED AND PRIMED PER SRM 51-10-2.   TOTAL CYCLES 29,235.  (W)
